# SDR CALA2024102200895

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N37352
- Make and model: Boeing 737-8
- Aircraft serial: 67558
- Aircraft time: 659 hours, 233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MAIN CABIN DOOR LIGHT CAME ON DURING T/O AT 90 KTS. REJECTED T/O . JUST UNDER 100KTS SPOKE TO CREW ON RETURN TO GATE, CABIN AND FLIGHT CREW CONFIRMED THAT AFTER REJECTED TAKE OFF THEY CHECKED DOOR HANDEL PSITION FOUND DOOR HANDEL OUT OF DETENT, WHEN PUSHED DOWN DOOR LIGHT EXTENGUISHED. INSPECTED DOOR AS PER 52-11-801 NO DAMAGE NOTED. THIS IS REPEATED ITEM LOG, 9515919 AND LOG 9515074. RTO INSPECTION ADDRESSED REF LP 9618770 TESTED L1 DOOR INTERIOR HANDLE AND FOUND TORQUE LOW.  ADJUSTED HORIZONTAL CONTOL ROD AND TORQUE CHECK WITHIN LIMITS.  WORK PERFORMED IN REF TO AMM 52-11-00-700-801 STEP E.(2). DOOR HANDLE OPERATES NORMAL AND LIGHT TESTS PASSED. INSPECTED AS REQUIRED IAW GMM 9-25-05 REF AMM 52-11-00-700-801 STEP E.(2).
